# SDR SWAA2022082226428

- Difficulty date: July 6, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWNS AT FWD CARGO BAY RBL13 BS400; BS500C+2; BS500C+16. / [01] VERIFIED APPLICABILITY IAW SRM 53-00-53-1A-2;[02] REMOVED CORROSION AT: BS 400; MAT. REMOVED 0.020 AREA FOUN WHIT IN LIMITS; BS500-C + 2 MAT. REMOVED 0.002 AREA FOUND WHIT IN LIMITS; BS 500-C + 16 MAT. REMOVED 0.055 AREA FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2;[03] USED TOLL; DEPTH GAGE ID ATS1738; S/N UNKNOWN; D.D. 09/2022;[04] UPDATED MEASUREMENTS;[05] VERIFIED CORRECTIVE ACTION ITEM 1-4; MEASUREMENT FIELDS HAS SEVERAL INCORRECT ITEMS.;[06] CUT OUT DAMAGED PART OF THE CARGO TRACK AT RBL13 BETWEEN BS 550B AND BS 500C IAW SRM53-0053-2R-3 FIG 203;[07] VERIFIED CORRECTIVE ACTION #6;[08] REMOVED TRACK FORM BS 400 TO BS 500 D RBL 13 IAW SRM 51-40-02-0G-0;[09] LOCATED AND DRILLED NEW CARGO TRACK ASSY FROM ITEM 143A7501-10 PO. NUMBER:857275/1 IAW SRM 51-40-05; SRM 51-40-05;SRM 51-40-08 AND BOEING DWG 143A7500 0O TO INSTALL NEW TRACK;[10] VERIFIED CORRECTIVE ACTION #9;[11] EDIT MEASUREMENTS;[12] VERIFIED CORRECTIVE ACTION STEP 9. VERIFIED OK TO INSTALL.;[13] LOCATED AND DRILLED NEW CARGO TRACK ASSY FROM ITEM 143A7501-10 PO. NUMBER:857275/1 IAW SRM 51-40-02; SRM 51-40-05;SRM 51-40-08 AND BOEING DWG 143A7500 REV:- TO INSTALL NEW TRACK;[14] EDIT STEP #9;[15] INSTALLED NEW CARGO TRACK ASSY AT FCB BS400 TO BS500D RBL 13' WL 156' FROM ITEM 143A7501-10 PO. NUMBER:857275/1 IAW SRM 51-40-02 AND BOEING DWG 143A7500 REV:-
